Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Point derivations in certain sup-norm algebras


Author: S. J. Sidney
Journal: Trans. Amer. Math. Soc. 131 (1968), 119-127
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1968-0221292-4
MathSciNet review: 0221292
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] P. R. Ahern, On the generalized F. and M. Riesz theorem, Pacific J. Math. 15 (1965), 373-376. MR 0184098 (32:1572)
  • [B] E. Bishop, Holomorphic completions, analytic continuation and the interpolation of semi-norms, Ann. of Math. 78 (1963), 468-500. MR 0155016 (27:4958)
  • [F] F. Forelli, Analytic measures, Pacific J. Math. 13 (1963), 571-578. MR 0157193 (28:429)
  • [G] I. Glicksberg, The abstract F. and M. Riesz theorem, J. Functional Analysis 1 (1967), 109-122. MR 0211264 (35:2146)
  • [H] K. Hoffman, Analytic functions and logmodular Banach algebras, Acta Math. 108 (1962), 271-317. MR 0149330 (26:6820)
  • [L] G. Lumer, Analytic functions and Dirichlet problem, Bull. Amer. Math. Soc. 70 (1964), 98-104. MR 0158283 (28:1509)
  • [S] S. J. Sidney, Powers of maximal ideals in function algebras, Thesis, Harvard Univ., Cambridge, Mass., 1966.
  • [SW] T. P. Srinivasan and J. Wang, ``Weak$ ^ \ast $-Dirichlet algebras,'' in Function algebras, edited by F. T. Birtel, pp. 216-249, Scott, Foresman and Company, Chicago, Ill., 1966.
  • [W1] J. Wermer, Dirichlet algebras, Duke Math. J. 27 (1960), 373-382. MR 0121671 (22:12405)
  • [W2] -, Seminar über Funktionen-Algebren, Lecture Notes in Mathematics, No. 1, Springer-Verlag, Berlin, 1964.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0221292-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society